The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

Currently displaying 1 – 3 of 3

Showing per page

Order by Relevance | Title | Year of publication

Statistical convergence of subsequences of a given sequence

Martin MáčajTibor Šalát — 2001

Mathematica Bohemica

This paper is closely related to the paper of Harry I. Miller: Measure theoretical subsequence characterization of statistical convergence, Trans. Amer. Math. Soc. 347 (1995), 1811–1819 and contains a general investigation of statistical convergence of subsequences of an arbitrary sequence from the point of view of Lebesgue measure, Hausdorff dimensions and Baire’s categories.

Page 1

Download Results (CSV)